A note on the sums of reciprocal k-Fibonacci numbers of subscript
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 9, Issue 1
Abstract
In this article we find the fïnite sum of reciprocal k-Fibonacci numbers of subscript 2n a, then we fïnd the infinite sum of these numbers. Special cases of these sums for the classical Fibonacci sequence and the Pell sequence are indicated. Finally we propose a new way to fïnd the infinite sum of the reciprocal k-Fibonacci numbers with odd subscripts and, consequently, the sum of all reciprocal k-Fibonacci numbers, but without finding the answer to this problem (Erdos).
Authors and Affiliations
Sergio Falcon
Exponentially Varying Load on Rayleigh Beam Resting on Pasternak Foundation.
This paper investigates the dynamic behavior of uniform Rayleigh beam resting on Pasternak foundation and subjected to exponentially varying magnitude moving the load. The solution techniques are based on finite Fourier...
A plane boundary value problem of Thermo- magnetoelasticity for two parallel DC-bus bars by a boundary integral method
A boundary integral method previously introduced by two of the authors [1] is properly extended to investigate the plane problem of linear, uncoupled thermo-magnetoelasticity for two parallel, infinite, circular cylindri...
TOPSIS Approach for Solving Bi-Level Non-Linear Fractional MODM Problems
TOPSIS (technique for order preference similarity to ideal solution) is considered one of the known classical multiple criteria decision making (MCDM) methods to solve bi-level non-linear fractional multi-objective decis...
BAYESIAN TWO-SAMPLE PREDICTION OF THE GENERALIZED PARETO DISTRIBUTION WITH FIXED AND RANDOM SAMPLE SIZES BASED ON GENERALIZED ORDER STATISTICS
Bayesian predictive intervals for future observations from a future sample from the generalized Pareto distribution (GPD) based on generalized order statistics (GOS) are obtained when the shape parameter is unknown. We...
The global attractors and their Hausdorff and fractal dimensions estimation for the higher-order nonlinear Kirchhoff-type equation with nonlinear strongly damped terms
In this paper ,we study the long time behavior of solution to the initial boundary value problems for higher -orderkirchhoff-type equation with nonlinear strongly dissipation:At first ,we prove the existence and uniquene...